A Propositional p-adic Probability Logic

Miloš Milošević

Publications de l'Institut Mathématique (2010)

  • Volume: 87(101), Issue: 107, page 75-83
  • ISSN: 0350-1302

How to cite


Miloš Milošević. "A Propositional p-adic Probability Logic." Publications de l'Institut Mathématique 87(101).107 (2010): 75-83. <http://eudml.org/doc/256132>.

author = {Miloš Milošević},
journal = {Publications de l'Institut Mathématique},
keywords = {completeness theorem; decidability},
language = {eng},
number = {107},
pages = {75-83},
publisher = {Matematički institut SANU},
title = {A Propositional p-adic Probability Logic},
url = {http://eudml.org/doc/256132},
volume = {87(101)},
year = {2010},

AU - Miloš Milošević
TI - A Propositional p-adic Probability Logic
JO - Publications de l'Institut Mathématique
PY - 2010
PB - Matematički institut SANU
VL - 87(101)
IS - 107
SP - 75
EP - 83
LA - eng
KW - completeness theorem; decidability
UR - http://eudml.org/doc/256132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.